# SDR WTAA960207

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120271
- Engine: Pwa PW118
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Low Oil
- Location: Left
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

SFO - LEFT ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED AFTER TAKEOFF.  CREW SECURED LEFT ENGINE AND LANDED WITHOUT INCIDENT.  MAINTENANCE SERVICED LEFT ENGINE WITH FOUR QUARTS OIL.  LEAK AND OPERATIONAL CHECKS SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
